# SDR DXTA2024110401017

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 5,764 hours, 3,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CAS MESSAGE CABIN DOOR OPEN. FOLLOW QRH  PROCEDURE N1. MESSAGE DOES NOT CLEAR. AMBER CABIN DOOR OPEN MESSAGE REMAINS. CORRECTIVE ACTION; PERFORMED CABIN DOOR OPERATIONAL CHECK PER THE 680A AMM 52-10-00. NO FAULTS FOUND.THE CAS MESSAGE CLEARED AND ALL SIX OF THE DOOR LOCKING FLAGS ARE VISIBLE. THE CABIN DOOR AMBER DOOR OPEN LIGHT EXTINGUISHES.
